# SDR SWAA2021102822565

- Difficulty date: September 23, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 58,334 hours, 29,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA; L-1 DOOR FWD GIRT BAR FITTING; CORROSION AROUND FASTENERS HOLES. DOT#208-08 ; / [01] CLEANED AREA AS PER SOPM 20-30-03; AFTER FURTHER INSPECTION NO SURFACE CORROSION NOTED; [02] CORRECTION: CLEANED AREA AS PER SOPM 20-30-03; AFTER FURTHER INSPECTION FOUND CORROSION BEYOND LIMITS AS PER SRM53-10-51-0I-2; [03] REMOVED AND REPLACED GIRT BAR FITTING MOST FWD. AT L-1DOOR FLOOR STRUCTURE AS PER B737-7 SRM 51-40-02.; [04] VERIFIED STEPS 2 AND 3
